# SDR AALA20141023002

- Difficulty date: October 15, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 99365343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR BULGED & CRACKED FROM STATIONS 160 TO 180 AT RBL 48.  INSTALLED NEW SUBFLOOR SECTION & STIFFENER IAW 53-20-00-16.
